# SDR SWAA2012112609727

- Difficulty date: November 25, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 31,650 hours, 18,438 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE MATERIAL HANGING UNDER EMERGENCY SLIDE FWD SERVICE DOOR.  RE-POSITIONED FWD SERVICE DOOR SLIDE IN SLEEVE IAW MT #725-61-06.
